VOL. 25 · NO. 4 | Winter 1981
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 25 (4), (Winter 1981)
No abstract available
Articles
Emden R. Gansner
Illinois J. Math. 25 (4), 533-554, (Winter 1981) DOI: 10.1215/ijm/1256047047
KEYWORDS: 05A15, 05A17
No abstract available
Robert J. Daverman, John J. Walsh
Illinois J. Math. 25 (4), 555-576, (Winter 1981) DOI: 10.1215/ijm/1256047048
KEYWORDS: 57P99, 54B15, 57N15
No abstract available
J. C. Becker
Illinois J. Math. 25 (4), 577-588, (Winter 1981) DOI: 10.1215/ijm/1256047049
KEYWORDS: 57R25, 57S99
No abstract available
Charles C. Edmunds
Illinois J. Math. 25 (4), 589-592, (Winter 1981) DOI: 10.1215/ijm/1256047050
KEYWORDS: 20E05
No abstract available
M. V. Mielke
Illinois J. Math. 25 (4), 593-597, (Winter 1981) DOI: 10.1215/ijm/1256047051
KEYWORDS: 18G30, 18A40
No abstract available
David Copeland Johnson, Peter S. Landweber, Zen-Ichi Yosimura
Illinois J. Math. 25 (4), 599-610, (Winter 1981) DOI: 10.1215/ijm/1256047052
KEYWORDS: 55N22, 55S25
No abstract available
Andy R. Magid
Illinois J. Math. 25 (4), 611-621, (Winter 1981) DOI: 10.1215/ijm/1256047053
KEYWORDS: 17B05, 22E10
No abstract available
James Francis Davis
Illinois J. Math. 25 (4), 622-625, (Winter 1981) DOI: 10.1215/ijm/1256047054
KEYWORDS: 54F50, 54F20
No abstract available
Shinji Yamashita
Illinois J. Math. 25 (4), 626-631, (Winter 1981) DOI: 10.1215/ijm/1256047055
KEYWORDS: 31A05, 31B05
No abstract available
Russell Johnson
Illinois J. Math. 25 (4), 632-643, (Winter 1981) DOI: 10.1215/ijm/1256047056
KEYWORDS: 34C27, 34A30
No abstract available
P. L. Sharma
Illinois J. Math. 25 (4), 644-648, (Winter 1981) DOI: 10.1215/ijm/1256047057
KEYWORDS: 54D18, 54A10, 54A25, 54D20
No abstract available
David Gluck
Illinois J. Math. 25 (4), 649-653, (Winter 1981) DOI: 10.1215/ijm/1256047058
KEYWORDS: 20C15
No abstract available
Alberto Collino
Illinois J. Math. 25 (4), 654-666, (Winter 1981) DOI: 10.1215/ijm/1256047059
KEYWORDS: 14C35
No abstract available
Thomas E. Armstrong
Illinois J. Math. 25 (4), 667-672, (Winter 1981) DOI: 10.1215/ijm/1256047060
KEYWORDS: 28C10, 43A05
No abstract available
Edward Fadell, Sufian Husseini
Illinois J. Math. 25 (4), 673-699, (Winter 1981) DOI: 10.1215/ijm/1256047061
KEYWORDS: ‎55M20, 57S99, 58C30
No abstract available
Back Matter
Illinois J. Math. 25 (4), (Winter 1981)
No abstract available
Back to Top